# SDR PLGA990427

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748BA
- Make and model: Saab SF340A
- Aircraft serial: 340A149
- Engine: Ge CT75A2
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6058T80P03
- Condition: Sticking
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 6429 - AFTER DEPARTURE FROM BOS, CREW GOT A RIGHT AIR VALVE FAIL LIGHT.  AIRCRAFT DIVERTED BACK TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE ANTI-ICE START BLEED VALVE WHICH WAS STICKING, AND THE AIR VALVE FOR PRECAUTIONARY REASONS.  (M)
